If you go to the most viewed health pages at the bottom of this page...there is a list called thomas recipe. Many have found this helpful during withdrawals. It helps, but does not stop the withdrawals. It still takes about 3-5 days to get thru the worst of it. Good luck and when you are ready come back and post for support!
Hi! There is definitely no magic pill that is safe and OTC. I had read something about immodium helping WDs when I was going through it. I read that you have to take a huge, unhealthy dose to help, and I wasn't willing to do that. I think it would be a horrible idea! It does help diarrhea though and won't hurt you if you use it correctly. You could ask your doc for some clonidine. That is about the only thing I ever tell anyone to do for WDs that is safe and not habit forming. There are "magic pills" for WDs, but they will get you hooked too. They take the WDs away, but they are even more unpleasant to stop than the regular, garden variety opiates!
Imodium WILL get rid of the withdrawal symptoms. Its active ingredient Loperamide is an opiate derivitive of Meperidine(Demerol) that binds to opiate receptors in your intestines, but will not cross the Blood Brain Barrier and get you high. If u include another med about a half hour before ur lope dose, in theory it should allow more lope to cross the BBB (it already does in high doses, but crosses more readily with certain meds, and substances). These meds do include prilosec, idk about zantac(reason I came to this forum is I'm wondering the same thing)...but people more commonly use tagamet to inhibit the enzyme that helps it cross. Hope I could help :) I have been doing intensive research on this subject.
So you're willing to over do it on prescription drugs but not on an OTC? I've heard that zantac along with immodium is a huge help. Whether it is or not I don't know I've never tried it. What I'm saying is that it is worth the research and that it has to be safer than overdoing controlled substances, or even if you haven't taken more than prescribed "which lets face it is unlikely" it may be worth a shot to look into and tru
There is something that takes the withdrawal completely without getting the withdrawals later.
Lonalgal and tramal combined.
1 lonalgal+1 tramal 50mg in the morning, 1 tramal evening and 1 more tramal at night. keep doing this for 5 days. even 3 days will work which are the hardest you wont feel withdrawal at all!problem is after 5 days (that you are finally clean)is to stay away from this ****** menace (H) .
this is the best solution, (tested by a few ppl) so anyone who can get his hands in those 2 medicine,is saved from the withdrawals. You wont believe it!Many doctors know that but it's always hard to get him to subscribe both.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.